Sources
General
K. A. Bencsath, M. C. Bonanome, M. H. Dean, M. Zyman, Lectures on Finitely Generated Solvable Groups
C. Drutu's course
J. C. Lennox, D. J. S. Robinson, The Theory of Infinite Soluble Groups
G. Pete, Probability and Geometry on Groups
D. Segal, Polycyclic groups
B.A.F. Wehrfritz, Group and Ring Theoretic Properties of Polycyclic Groups
Nilpotent groups
G. Baumslag, C. F. Miller III, H. Short, Isoperimetric inequalities and the homology of groups (Postscript)
N. Brady, T. R. Riley, H. Short, The Geometry of the Word Problem for Finitely Generated Groups
E. Breuillard, Geometry of locally compact groups of polynomial growth and the shape of large balls
S. M. Gersten, D. F. Holt, T. R. Riley
Isoperimetric inequalities for nilpotent groups
P. Pansu's thesis
P. Pansu, Metriques de Carnot-Caratheodory et quasiisometries
des espaces symmetriques de rang un, Annals of Math., Vol. 129
(1989), p. 1-60.
R. Young's papers
L. van den Dries and A. J. Wilkie, Gromov's Theorem on Groups of Polynomial Growth and Elementary Logic
S. Wenger, Nilpotent groups without exactly polynomial Dehn function
Growth
H. Bass, The degree of polynomial growth of finitely generated nilpotent groups, Proc. London Math. Soc., Vol. 25 (1972), p.603-614.
E. Breuillard, On Uniform Exponential Growth for Solvable Groups
Gromov's polynomial growth theorem
B. Kleiner, A new proof of Gromov's theorem on groups of polynomial growth
T. Tao, A proof of Gromov's Theorem
Milnor and Wolf
Bieri–Neumann–Strebel invariants
R. Strebel, Notes on the Sigma-invariants,
Strebel, Finitely presented soluble groups, in Group theory: Essays for Philip Hall
P. H. Kropholler and J. Mullaney, Cohomological finiteness conditions for a class of metabelian groups
Lamplighter, Baumslag's Group, Diestel–Leader graphs etc.
T.R. Riley and M. Amchislavska, Lamplighter groups and horocyclic products of trees, in preparation
L. Bartholdi, M. Neuhauser, W. Woess, Horocyclic products of trees
G. Baumslag, A finitely presented metabelian group with a free abelian derived group of infinite rank
G. Baumslag, Finitely presented metabelian groups
S. Cleary and T. R. Riley, A finitely presented group with unbounded dead end depth
Y. de Cornulier and R. Tessera. Metabelian groups with quadratic Dehn function and Baumslag-Solitar groups
T.R. Riley and A. Warshall, The unbounded dead end depth property is not a group invariant
W. Woess, Lamplighters, Diestel-Leader graphs, random walks, and harmonic functions
The Tits Alternative
J. Tits, Free subgroups in linear groups, Journal of Algebra 20 (2): 250–270, 1972
The Geometry of Baumslag–Solitar Groups
G. Baumslag, D. Solitar, "Some two generator one-relator non-Hopfian groups" Bull. Amer. Math. Soc. , 689 (1962) pp. 199–201
A. Bendikov, L. Saloff-Coste, M. Salvatori, W. Woess, Brownian motion on treebolic space: escape to infinity
Growth in Baumslag-Solitar groups I: subgroups and rationality, E. Freden, T. Knudson and J. Schoeld
Baumslag–Solitar group, Encyclopedia of Mathematics
B. Farb, L. Mosher, A rigidity theorem for the solvable Baumslag–Solitar groups (With an appendix by Daryl Cooper), Invent. Math. , 131 (1998) pp. 419-451
B. Farb, L. Mosher, Quasi-isometric rigidity for the solvable Baumslag–Solitar groups II, Invent. Math. , 137 (1999) pp. 613-649
A film exploring BS(2,3) by Jürn Laun
K. Whyte, The Geometry of the Higher Baumslag-Solitar Groups
The Geometry of Sol
Notes by Will Dison
Rigidity and q.i. classification
A. Dioubina, Instability of the virtual solvability and the property of being virtually torsion-free for quasi-isometric groups
T. Dymarz, Large scale geometry of certain solvable groups
A. Eskin, D. Fisher, K. Whyte, Coarse differentiation of quasi-isometries I & II: Spaces not quasi-isometric to Cayley graphs; Rigidity for Sol and Lamplighter groups
B. Farb and L. Mosher, Problems on the geometry of finitely generated
solvable groups
B. Farb and L. Mosher, A rigidity theorem for the solvable
Baumslag-Solitar groups, appendix by D. Cooper, Inventiones
Math., Vol. 131, No. 2 (1998), p. 419-451.
B. Farb and L. Mosher, On the asymptotic geometry of abelianby-cyclic groups, Acta Math
I. Peng, Coarse differentiation and quasi-isometries of a class of solvable Lie groups I and II
The Geometry of the Word Problem
O. Kharlampovich, A finitely presented solvable group with unsolvable word problem, Izv. Akad. Nauk SSSR Ser. Mat. 45
(1981), no. 4, 852-873
The Geometry of the Conjugacy Problem
Andrew Sale's papers
M. R. Bridson, T. R. Riley, A. Sale, Survey in preparation
Random walks
Kaimanovich, Poisson boundaries of random walks on discrete solvable groups, Probability measures on groups, X (Oberwolfach, 1990), 205–238, Plenum, New York, 1991
L. Saloff-Coste's papers such as this survey
R. Thompson's papers
W. Woess' papers
Miscellaneous
..............
|